# SDR CA050825004

- Difficulty date: August 19, 2005
- Submitted: September 1, 2005
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: NP1393226
- Part serial: 00042H9555
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

(CAN) RT SIDE WINDOW CRACKED IN FLIGHT.  A/C LANDED.  A/C FERRIED FOR WINDOW REPLACMENT.  WINDOW REMOVED AND INSTALLED = P/N NP139322-12, S/N 05200H6110.
